Grandma is taking exelon (rivastigmine) & paroxat 20mg, but she feels tired,sleepy and has body pain. any recommendations?
1 doctor answer • 2 doctors weighed in
Neurology 36 years experience
Meeting with doctor: Make sure these symptoms are being relayed to the doctor. Sometimes the family is informed but the doctor is not. Once on a medication like Exelon (rivastigmine) it is hard to come off it without a profound decline in cognition. Localization of pain is helpful. Diffuse muscle pain in somebody on cholesterol medication would obviate a blood test (CPK enzyme) to see if a change in statin drug should be made.
3.7k viewsReviewed >2 years ago
Last updated May 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.